# SDR AALA20130117001

- Difficulty date: January 17, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 81,286 hours, 36,629 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORF -  CREW REPORTED TAIL COMPARMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED ORF LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RESECURED LEFT PACK DISCHARGED DUCT THAT WAS DISCONNECTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
